The size of characters of compact Lie groups

Tom 129 / 1998

Kathryn E. Hare Studia Mathematica 129 (1998), 1-18 DOI: 10.4064/sm-129-1-1-18


Pointwise upper bounds for characters of compact, connected, simple Lie groups are obtained which enable one to prove that if μ is any central, continuous measure and n exceeds half the dimension of the Lie group, then $μ^n ∈ L^1$. When μ is a continuous, orbital measure then $μ^n$ is seen to belong to $L^2$. Lower bounds on the p-norms of characters are also obtained, and are used to show that, as in the abelian case, m-fold products of Sidon sets are not p-Sidon if p < 2m/(m+1).


  • Kathryn E. Hare

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek